# SDR COMA9960700

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Not Removed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DID NOT RETRACT.  REMOVED DOWNLOCK SAFETY PIN FROM NLG.
